# SDR DALA2025082806359

- Difficulty date: August 25, 2025
- Submitted: August 28, 2025
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 75,281 hours, 28,875 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT 3766, CRACK ON LOWER SKIN APROX STAB STA 101.90 AT RH HORIZONTAL STABILIZER. CORRECTIVE ACTION: CRACK ON LOWER SKIN APROX STAB STA 101.90 AT RH HORIZONTAL STABILIZER WAS REPAIRED PER B737-800 SRM 55-10-01-2R PROCEDURE 11. (LP 1163553)
